MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS
Model Number SR-0830-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis (2100); Patient Problem/Medical Problem (2688); Vascular Dissection (3160)
Date of Event 07/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Procedure completed successfully on fri (b)(6) 2018.The next morning the patient's blood pressure had dropped after being given a calcium channel blocker for high blood pressure.The stent thrombosed shortly afterwards.Patient was brought to neuro-radiology intervention where the stent was declotted with a device which became stuck on the enroute stent edge.Vigorous attempts to dislodge the clotting catheter created a dissection which required a second stent to seal the dissection.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE SDS
Manufacturer (Section D)
SILK ROAD MEDICAL
735 north pastoria avenue
sunnyvale CA 94085
MDR Report Key7787955
Report Number3007215228-2018-00021
Device Sequence Number2348323
Product Code NIM
UDI-Device Identifier00811311020461
UDI-Public(01)00811311020461(17)191031(10)201316
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberSR-0830-CS
Device Catalogue NumberSR-0830-CS
Device Lot Number201316
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR